# SDR DALA1032939853

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 160 LONG 2 IS CRACKED.  REMOVED L2L FWD CLIP AND CUT OUT 23 INCHES SECTION OF L2L IAW DC9-50 SRM 51-30-2, 51-30-5, 51-10-2 NDT.  VERIFIED CRACK CONTAINED IN CUTOUT IAW HPEC INSPECTION NDT SPM 06-10-07.  RECEIVED NEW LONGERON 23 INCHES P/N S2777922-3 AND SPLICE P/N 00-0210-3- IAW DC9-50 SRM 53-13-1 FIG 3, 53-02 FIG 18 AND 51-10-1 FIG 36 CUT, TRIMMED, LOCATED, DRILLED AND INSTALLED PARTS IAW DC9-50 SRM 51-10-2, 51-10-4, 53-02 FIG 18, 51-30-5 R.
